# SDR GTIA2024012637811

- Difficulty date: January 26, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 6,163 hours, 2,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26105
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MEGAPHONE IS NOT WORKING.-REPLACED FWD CABIN MEGAPHONE , REF: A320 AMM 25-65-51.
